数学研究通讯

2018, v.34(04) 371-382

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

Boundedness of Marcinkiewicz Integrals in Weighted Variable Exponent Herz-Morrey Spaces
Boundedness of Marcinkiewicz Integrals in Weighted Variable Exponent Herz-Morrey Spaces

XIAO DAN;SHU LI-SHENG;Ji You-qing;

摘要(Abstract):

In this paper,under natural regularity assumptions on the exponent function,we prove some boundedness results for the functions of Littlewood-Paley,Lusin and Marcinkiewicz on a new class of generalized Herz-Morrey spaces with weight and variable exponent,which essentially extend some known results.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(11771223) of China

作者(Author): XIAO DAN;SHU LI-SHENG;Ji You-qing;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享